# SDR ASAA2017030820097

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 38,046 hours, 11,277 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED NR 1 ENGINE FIRE TEST FAILED. GROUNDED - YES. ACCOMPLISHED FIM TASK 26-10/801. T/S TO NR 1 ENGINE FIRE/DET LOOP A. ACCOMPLISHED FIM TASK 26-10/810. INSPECTED AND CLEANED ALL NR 1 ENGINE FIRE DET LOOP A CONNECTION FOR FAN AND CORE DETECTORS. NO DEFECTS NOTED. ENGINE FIRE TEST OK, REF FIM TASK 26-10/801.
